If you want to put a link on your web which will lead to this particular search result, click here.
Results
Results 211 - 220 from 295
Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-280 | 281-290 | 291-295
Author(s): Leo Storme
Title: Weighted $\{\delta(q+1),\delta;k-1,q\}$-minihypers
Year: 2005
Journal: Discr. Math.
Status: submitted
Keywords: Minihypers, Griesmer bound, Blocking sets
MSC-Classification: 05B25, 51E20, 51E21, 94B05
Files: artweightedminihypers_ingediend.pdf, artweightedminihypers_ingediend.ps
Author(s): Koen Thas
Title: Solution of a question of Knarr
Year: 2005
Journal: Proc. Amer. Math. Soc.
Status: submitted
Author(s): J. Eisfeld, Leo Storme, Peter Sziklai
Title: On the spectrum for the sizes of maximal partial line spreads in PG(2n,q), n >=3
Year: 2005
Journal: Des. Codes Cryptogr. 36 (2005), 101-110
Status: published
Keywords: maximal partial line spreads, projective spaces
MSC-Classification: 05B25, 51E14, 51E20, 51E21
Author(s): Joseph A. Thas, Koen Thas
Title: Subquadrangles of order $s$ of generalized quadrangles of order $(s,s^2)$, III
Year: 2005
Journal: J. Combin. Theory Ser. A
Status: submitted
Author(s): Stefaan De Winter, Koen Thas
Title: Partial ovoids and spreads in generalized quadrangles, and related combinatorial structures
Year: 2005
Status: submitted
Files: SDWKTHAS3.pdf
Author(s): Sandy Ferret, Leo Storme
Title: A classification result on weighted ${\delta v_{\mu+1}, \delta v_{\mu};N, p^{3}}
Year: 2005
Journal: Discr. Applied Math.
Status: accepted
Keywords: Minihypers, Griesmer bound, Blocking sets
MSC-Classification: 05B25, 51E20, 51E21, 94B05
Files: artminihyperspgnp3_algemenedimDAMingediend.ps, artminihyperspgnp3_algemenedimDAMingediend.pdf
Author(s): Jan De Beule, Klaus Metsch
Title: Minimal blocking sets of size q^2+2 of Q(4,q), q an odd prime, do not exist
Year: 2004
Journal: Finite Fields Appl., 11 (2005) 305--315
Status: published
Keywords: ovoid, blocking set, polar space, parabolic quadric
Files: debeulemetschffa.pdf
FFA Homepage (ScienceDirect)
Author(s): Jan De Beule, Leo Storme
Title: The two smallest minimal blocking sets of Q(2n,3), n \\geq 3
Year: 2004
Journal: Bull. Belgian Math. Soc. Simon Stevin (proceedings of the conference finite geometry 2004, La Roche)
Status: accepted
Keywords: polar space, quadric, blocking set
Files: laroche.pdf
Author(s): Koen Thas
Title: Combinatorial Bounds for the Number of Rational Points on a HyperSurface
Year: 2004
Journal: Seminaires et Congres
Status: submitted
Keywords: algebraic geometry
Files: HyperAGCT.ps
Author(s): Sandy Ferret, Leo Storme
Title: On the size of complete caps in PG(3,2^h)
Year: 2004
Journal: Finite Fields Appl. 10 (2004), 306-314
Status: published
Keywords: caps, projective geometry
MSC-Classification: 05B25, 51E20, 51E22
Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-280 | 281-290 | 291-295